It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-20-2004, 09:32 PM   #1
Senior Member
 
Join Date: Dec 2003
Posts: 146
grracne HB User
B5 with a weak stomach...What to do?

Okay, I just ordered Evolution-X and I am wondering what can I do to not have stomach aches when I am about to take this. With any antibiotics I usually get a stomach ache with diarrhea even when they arent supposed to give you stomach aches.

I believe even taking b5 with food on a full stomach like you're supposed to do to decrease this problem, I think I will still get it. I know you are going to ask, "Well...Why are you taking it in the first place if you know it'll give you stomach aches?", My answer is that I've tried practically everything that I can think of, even antibiotics do not help, and I do not want to go on accutane.

I really want to get clear but I do not want to have stomach pain for the entire duration of my course.

Thank you in advance for giving me any solutions, everyone here is always very helpful.

-Brian

 
Old 01-21-2004, 06:21 AM   #2
Junior Member
 
Join Date: Jan 2004
Location: New York
Posts: 46
Aurora M. HB User
Re: B5 with a weak stomach...What to do?

I don't know too much about Evolution-X, but since it is a B5 supplement you shouldn't have too much of a problem. It's a vitamin so it shouldn't be harsh on your system. Just remember to take it with food. I used to get an upset stomach after taking my vitamins but I'm fine now. I discovered I was sensitive to the extra zinc I was taking and while what I was taking was no where near toxic level it still bothered me, so I stopped that. I was still getting an upset stomach and discovered it was the extra B-50 complex. I was overly sensitive to the smell and taste of it so I had to stop taking that. Now all I take is a One-A-Day multi-vitamin that has over 100% of the daily value for all the B vitamins and an extra B5 supplement from TwinLab. I take them right after breakfast so I know I've taken them with food. You should just try taking the Evolution-X for a couple days and see how it effects you.

 
Sponsors Lightbulb
   
Old 01-21-2004, 06:29 AM   #3
Junior Member
 
Join Date: Jun 2003
Location: Broomfield, CO United States
Posts: 33
andrea319 HB User
Re: B5 with a weak stomach...What to do?

Quick question for you guys... Can you get B5 in the grocery store? I never see it I see 20 other B vitamins but not 5. Can you only get it online? Besides acne what else is it good for?

(Okay 2 quick questions)

Andrea

 
Old 01-21-2004, 04:55 PM   #4
Junior Member
 
Join Date: Jan 2004
Location: New York
Posts: 46
Aurora M. HB User
Re: B5 with a weak stomach...What to do?

Quote:
Originally Posted by andrea319
Quick question for you guys... Can you get B5 in the grocery store? I never see it I see 20 other B vitamins but not 5. Can you only get it online? Besides acne what else is it good for?

(Okay 2 quick questions)

Andrea
I had a hard time finding B5 too. I had to go to a health food store because neither my grocery store or CVS carried just B5. What you should do is look for Pantothenic Acid. Most times B5 is bottled as that. If you can find the TwinLab brand at a health food store it will say "Pantothenic Acid (B-5) Caps"

Other than acne it could be a dietary supplement. I don't think it would help you with significant weightloss though, but it is one of the ingredients in Xenadrine EFX. If that's any help.

 
Old 01-21-2004, 05:18 PM   #5
Senior Veteran
(male)
 
Join Date: Nov 2003
Location: Oxford, UK
Posts: 1,155
ErimusValidus HB User
Re: B5 with a weak stomach...What to do?

B5 caused me stomach pains, especially first thing in the morning. I'm afraid the only suggestion I've got is to limit the dosage. But I didn't take a B vitamins supplement when I was on B5 which most people recommend to help prevent the B5 causing a deficiency in the other B vitamins.
__________________
I have spread my dreams under your feet; tread softly because you tread on my dreams...

 
Old 01-21-2004, 06:40 PM   #6
Junior Member
 
Join Date: Dec 2003
Posts: 13
lazloe HB User
Re: B5 with a weak stomach...What to do?

Quote:
Originally Posted by jhart999
B5 caused me stomach pains, especially first thing in the morning. I'm afraid the only suggestion I've got is to limit the dosage. But I didn't take a B vitamins supplement when I was on B5 which most people recommend to help prevent the B5 causing a deficiency in the other B vitamins.
It's interesting that so many of you suffer stomach pain, because everything I have read has said that B5 is almost completely innocuous.

Perhaps it's induced by you and a certain stigma that we have about vitamins. (That they give stomach aches) What you may need is just some positive self talk or you may have a sensitive stomach (very likely). I wish you all the best of luck. I love my B5

 
Old 01-22-2004, 07:54 AM   #7
Senior Veteran
(male)
 
Join Date: Nov 2003
Location: Oxford, UK
Posts: 1,155
ErimusValidus HB User
Re: B5 with a weak stomach...What to do?

It's not like I was bothered by it. I just definitely know it was the B5 that was causing me the pain. The thing about early morning pains is that they feel so much more intense than they really are because you're half asleep and it's so intrusive. My main beef with B5 is the harshness of the drying effects.
__________________
I have spread my dreams under your feet; tread softly because you tread on my dreams...

 
Old 01-22-2004, 08:49 AM   #8
Inactive
 
Join Date: Oct 2003
Posts: 16
Hewk HB User
Re: B5 with a weak stomach...What to do?

Try to lower the dose and take B5 with meals.
Try to take less B5 during the morning.

 
Old 01-22-2004, 01:12 PM   #9
Senior Veteran
(male)
 
Join Date: Nov 2003
Location: Oxford, UK
Posts: 1,155
ErimusValidus HB User
Re: B5 with a weak stomach...What to do?

Hewk, do you think this would help with all side-effects or just the nausea?
__________________
I have spread my dreams under your feet; tread softly because you tread on my dreams...

 
Old 01-22-2004, 01:17 PM   #10
Inactive
 
Join Date: Oct 2003
Posts: 16
Hewk HB User
Re: B5 with a weak stomach...What to do?

Taking B5 with a meal might change the absorption rate of B5 in the body, so it might change the strenght of the side-effects.
But I don't think it will be much for other than diarrhea/ stomach problems.

Don't forget to use a B-complex when on B5. Also take a lot of water. And if possible check your blood pressure regulary.

Last edited by Hewk; 01-22-2004 at 01:18 PM.

 
Old 01-22-2004, 03:08 PM   #11
Senior Member
 
Join Date: Dec 2003
Posts: 146
grracne HB User
Re: B5 with a weak stomach...What to do?

okie, my evolution-x just arrived in the mail today, I will start on my B5 today, wish me luck =)

 
Old 01-22-2004, 03:33 PM   #12
Senior Member
 
Join Date: Dec 2003
Posts: 232
blank HB User
Re: B5 with a weak stomach...What to do?

i wish you luck.

 
Old 01-22-2004, 05:25 PM   #13
Inactive
 
Join Date: Oct 2003
Posts: 16
Hewk HB User
Re: B5 with a weak stomach...What to do?

@ggracne,
Ignore my message "Don't forget to use a B-complex when on B5.", because if correct, it's not needed for Evolution-X.

btw, good luck :P

 
Old 01-22-2004, 05:58 PM   #14
Senior Member
 
Join Date: Dec 2003
Posts: 146
grracne HB User
Re: B5 with a weak stomach...What to do?

Quote:
Originally Posted by Hewk
@ggracne,
Ignore my message "Don't forget to use a B-complex when on B5.", because if correct, it's not needed for Evolution-X.

btw, good luck :P
hehe, yep, im starting out on 1g a day, (2 pills) and i will gradually move up till i get stomach irritation

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Thyroid and Stomach Problems vanderty Thyroid Disorders 5 04-22-2010 04:48 PM
Stomach problems, Weak/Drained, Cant Sleep :( Scotty1988 General Health 4 04-15-2010 06:57 PM
Stomach Pains, Weak Legs, Fatigue, Loss of Appetite! Soprano485 General Health 1 06-27-2009 08:22 PM
Stomach is burning and feel weak and nausea? wdiguy Digestive Disorders 3 11-14-2007 10:41 AM
Shaky Weak Help! Sco24 Thyroid Disorders 10 01-10-2007 12:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin







All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!